Two-dimensional models of linearly elastic shells : Error estimates between their solutions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations


Original languageEnglish
Pages (from-to)303-318
Number of pages16
Journal / PublicationMathematics and Mechanics of Solids
Issue number3
Publication statusPublished - Sep 1998
Externally publishedYes


The author considers a family of linearly elastic shells, all having the same middle surface that is assumed to be elliptic. Under some regularity assumptions on the data, the author gives an error estimate between the solution of Koiter's model and the solution of a two-dimensional membrane shell problem. The proof uses a corrector method.